# SDR 2005UALA01428

- Difficulty date: December 2, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300323
- Condition: Delaminated
- Location: Slat
- Component: Slat, Boeing
- Component part number: 114N300285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED NR 5 SLAT.  REPAIRED WEDGE IN SHOP 273 AUTOCLAVE PER SRM 50-57-56-01 ON R66 864.
